# SDR SWIA200210660

- Difficulty date: February 18, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 15,728 hours, 15,224 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330331
- Part serial: 95040H2931
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER WINDSHIELD SHATTERED DURING DESCENT.  REMOVED AND REPLACED LEFT WINDSHIELD IAW 56-11-01.
